Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 82 and in excellent health. I take bisoprolol

I am 82 and in excellent health. I take bisoprolol (2.5 mg) and a statin(40mg) daily. Until early this year I had intercourse with my wife but now the libido is dormant, In researching I sent both the above medication can impact and lower the male libido. My doctors never mentioned this side effect. What do you suggest beside having face to face talk with my doctors.
Fri, 5 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My PCP is treating me for hypertension and I am taking Hydralazine 50mg TID and Bisoprolol 5mg QD. MY BP is labile. I had severe reaction to Clonidine. I am experiencing extreme tiredness and shortness of breath since the Bisoprolol was added. My doctor does not believe it is drug related. Previously I walked 2 miles daily at an indoor track. I can barely walk less than 1/2 mile now. I am scheduled for a nuclear stress test next week. I m not sure I can walk on the treadmill. I have no other medical conditions and have been in excellent health until the advent of hypertension 1 year ago. I am 71 yo.

doctor1 MD

My Husband had a mild heart attack last September. They had put him on 5mg of Bisopolol fumarate 1/2 tablet a day. He is also taking 25 mg of Losarton for High Blood Pressure. Now they upped his Bisoprolol to a full tablet. His Blood Pressure is 98/52 heart rate 98. Should he be taking both medications?

doctor1 MD

I had my egnjograme they found I have a minor ethoroma while I was in hospital they put me on bisoprolol before enjogram I had this Medican for a week only.the doctors confuse me in hospital some said u should continue it and some says u should stop it could u kindly help me should I continue this bisoprolol or I don t need to take it I will be great full if I hear from u.

Loading Online Doctors....